| Model Number |
2.4MM S-TAK PERC INSERT DISP KIT |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device is not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
Event or Problem Description
On 03/01/2022 it was reported by a arthrex employee via sems that when the surgeon made a pilot hole using the ar-1934pi suturetak 2.4mm drill attached to the power through the disposable drill guide.The drill was stuck and could not rotate any more.This was discovered during use in a procedure on (b)(6) 2022.The case was completed by using a new ar-01934pi.